# SDR HNAA2017041000112

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 33,189 hours, 28,738 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HAS NO FADEC INDICATION,  CYCLED THE CIRCUIT BREAKER, NO FIX.  R & R THE NR 1 FADEC IAW MM 73-25-10. GROUND RAN ENGINES IAW MM 72-00-00. OPS CHECKED GOOD. OK FOR SERVICE.
